# SDR P5CA2013022500004

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 49,903 hours, 8,079 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149C
- Part serial: 0993
- Condition: Failed
- Location: Equipment Bay
- Part time: 13,511 hours, 2,438 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE FOUND BAD SMELL CAME OUT.  TROUBLESHOOTING FOUND EQUIPMENT COOLING SUPPLY FAN HAVING INTERNAL FAILURE AND BAD SMELL COMING FROM FAN.  FAN WAS REPLACED PER AMM 21-58-01/401.
